News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: pain in the TOP of feet


 psalmsong - Fri Dec 19, 2003 9:25 am

Hi all
If anyone could help me with this pain problem it would be appreicated. I have pain in the TOPS of my feet NOT the toes and NOT the bottoms. The sneakers are not too tight. either. LOL! But, the tops of my feet are SO painful . I do have (sometimes) circulation problems and swelling in the ankles. But, even when the feet or ankles are fine the pain stays and can be sooo painful it's hard to walk. It is like the veins hurt! I cannot take any antiinflamatories medication. Only tylenol for the pain which doesnt seem to help. I have DVTs in the left leg but the pain is in both feet on the tops. Any one heard of such a thing? I do not have diabetes or anything like that. Just pain in the feet. Wierd, huh? Psalmsong Psalmsong@juno.com if anyone has an idea what's wrong. thanks a bunch. :lol:
 Dr. Russell M - Fri Dec 19, 2003 5:01 pm

User avatar Hi!

From your description, I get the feeling that you are suffering from a neuropathic pain. Your drug Lexapro could also cause paresthesia and pain in limb in 1 in 100 patients, as well as leg pain in 1 in 1000 patients. But to calculate the odds, perhaps switching over to a higher dose of a tricyclic antidepressant may be useful for neuropathic pains, especially if depression is an accomplice.

All this could very well be wrong without a clinical examination. Lack of sufficient blood flow could also hold responsibility. So I would suggest to let your doctor see your problem before you can discuss these aspects with him or her.

I hope this helps.

Warm regards,

- Bill

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here